Ghent University Academic Bibliography

Advanced

A combinatorial characterization of some finite classical generalized hexagons.

Eline Govaert (1997) JOURNAL OF COMBINATORIAL THEORY SERIES A. 80(2). p.339-346
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
JOURNAL OF COMBINATORIAL THEORY SERIES A
J. Comb. Theory Ser. A
volume
80
issue
2
pages
339-346 pages
Web of Science type
Article
ISSN
0097-3165
language
English
UGent publication?
yes
classification
A1
id
185922
handle
http://hdl.handle.net/1854/LU-185922
date created
2004-01-14 13:41:00
date last changed
2016-12-19 15:38:26
@article{185922,
  author       = {Govaert, Eline},
  issn         = {0097-3165},
  journal      = {JOURNAL OF COMBINATORIAL THEORY SERIES A},
  language     = {eng},
  number       = {2},
  pages        = {339--346},
  title        = {A combinatorial characterization of some finite classical generalized hexagons.},
  volume       = {80},
  year         = {1997},
}

Chicago
Govaert, Eline. 1997. “A Combinatorial Characterization of Some Finite Classical Generalized Hexagons.” Journal of Combinatorial Theory Series A 80 (2): 339–346.
APA
Govaert, E. (1997). A combinatorial characterization of some finite classical generalized hexagons. JOURNAL OF COMBINATORIAL THEORY SERIES A, 80(2), 339–346.
Vancouver
1.
Govaert E. A combinatorial characterization of some finite classical generalized hexagons. JOURNAL OF COMBINATORIAL THEORY SERIES A. 1997;80(2):339–46.
MLA
Govaert, Eline. “A Combinatorial Characterization of Some Finite Classical Generalized Hexagons.” JOURNAL OF COMBINATORIAL THEORY SERIES A 80.2 (1997): 339–346. Print.